Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Stability analysis of (1+1)-dimensional cnoidal waves in media with cubic nonlinearity

Autor
Kartashov, Y.V.; Aleshkevich, V.; Vysloukh, V.A.; Egorov, A.; Zelenina, A.
Tipus d'activitat
Article en revista
Revista
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics
Data de publicació
2003
Volum
67
Número
3
Pàgina inicial
1
Pàgina final
11
DOI
https://doi.org/10.1103/PhysRevE.67.036613 Obrir en finestra nova
URL
https://journals.aps.org/pre/abstract/10.1103/PhysRevE.67.036613 Obrir en finestra nova
Resum
In the present paper we perform stability analysis of stationary (1+1)-dimensional cnoidal waves of cn and dn types (anomalous group velocity dispersion) and sn type (normal group velocity dispersion). The mathematical model is based on the nonlinear Schrödinger equation. With this aim we developed a method that takes into consideration the properties of complex eigenvalues of Cauchy matrix for perturbation vectors. We show that cnoidal sn-wave is stable in the whole domain of its existence, wh...

Participants

  • Kartashov, Yaroslav V.  (autor)
  • Aleshkevich, Victor A.  (autor)
  • Vysloukh, Victor A.  (autor)
  • Egorov, Alexey A.  (autor)
  • Zelenina, Anna S.  (autor)